Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 9.

Article

Lijoi, A. and Prunster, I. and Walker, S.G. (2008) Investigating nonparametric priors with Gibbs structure. Statistica Sinica, 18 (4). pp. 1653-1668. ISSN 1017-0405 . (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2008) Bayesian nonparametric estimators derived from conditional Gibbs structures. Annals of Applied Probability, 18 (4). pp. 1519-1547. ISSN 1050-5164 . (Full text available)
[img]
Preview

Lijoi, A. and Prunster, I. and Walker, S.G. (2008) Posterior analysis for some classes of nonparametric models. Journal of Nonparametric Statistics, 20 (5). pp. 447-457. ISSN 1048-5252. (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2007) On convergence rates for nonparametric posterior distributions. Australian & New Zealand Journal of Statistics, 49 (3). pp. 209-219. ISSN 1369-1473 . (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2007) Bayesian consistency for stationary models. Econometric Theory, 23 (4). pp. 749-759. ISSN 0266-4666. (The full text of this publication is not available from this repository)

Walker, S.G. and Lijoi, A. and Prunster, I. (2007) On rates of convergence for posterior distributions in infinite-dimensional models. Annals of Statistics, 35 (2). pp. 738-746. ISSN 0090-5364. (Full text available)
[img]
Preview

Walker, S.G. and Lijoi, A. and Prunster, I. (2005) Data tracking and the understanding of Bayesian consistency. Biometrika, 92 (4). pp. 765-778. ISSN 0006-3444. (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2005) On consistency of nonparametric normal mixtures for Bayesian density estimation. Journal of the American Statistical Association, 100 (472). pp. 1292-1296. ISSN 0162-1459. (The full text of this publication is not available from this repository)

Lijoi, A. and Prunster, I. and Walker, S.G. (2004) Extending Doob's consistency theorem to nonparametric densities. Bernoulli, 10 (4). pp. 651-663. ISSN 1350-7265. (The full text of this publication is not available from this repository)

This list was generated on Tue Jun 10 23:09:08 2014 BST.